# SDR ABXA010131

- Difficulty date: April 13, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 38,204 hours, 34,148 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX448921
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 697 hours, 242 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LEFT HYDRAULIC QUANTITY WENT TO ZERO IN FLIGHT.  THE LEFT ENGINE PRIMARY HYDRAULIC PRESSURE LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW B767 MM 29-11-05.
